# SDR A6WA2019012946346

- Difficulty date: January 28, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 39,264 hours, 37,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 601R3177457
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUPPLEMENTAL INFORMATION*  (DIFFICULTY DATE YEAR ENTERED IN ERROR, CHANGED FROM 2018 TO 2019)  PAX DOOR ASSIST MOTOR OB MOUNT IS CRACKED AT LOWER RADIUS  REMOVE AND REPLACED STIFFENER UAW SRM 51-52-06 AND 51-42-13.
